# SDR 07FDEA02086

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA 1841 STEP FORWARD WALL FOUND PLATE DAMAGED.   [06-18-07]   REPAIR CARRIED OUT AS PER SRM 53-  00-01 FIGURE 16 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
